# SDR P5CA2019050400060

- Difficulty date: May 4, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 80,264 hours, 20,866 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Duct
- Part number: 38842922
- Condition: Damaged
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"APU FAULT" ON TAXI IN( ECU FAULT "NO LIGHT". TRANSFERRED TO DMI 111170 IAW MEL 49-11-01A, NT 1418Z. MX PROCEDURE C/W, EXPIRES 14MAY19.  LP 958478 - M2: FOUND HOLE IN APU AIR SURGE DUCT.  REMOVED AND REPLACED AIR SURGE DUCT IAW AMM 20-11-01 AND 49-11-01. PERFORMED OPS AND LEAK CHECK, OPS CHECK GOOD. THIS CLEARS MDDR 111170. PLACARD REMOVED AND MCC NOTIFIED.  )
